# SDR Z3EY2016040100155

- Difficulty date: March 15, 2016
- Submitted: April 1, 2016
- Operation: General aviation
- Engine: Iae V2528D5
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Hub
- Part number: 2A4802
- Part serial: PKLBB86720
- Condition: Damaged
- Location: Engine
- Part time: 17,811 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ENGINE IS UNDERGOING MAINTENANCE.  DURING ENGINE TEARDOWN THE T2 HUB COULD NOT BE REMOVED FROM THE T1 HUB DUE TO SEVERE DISTORTION OF THE T2 HUB SNOUT.  SUSPECTED OIL LEAK FROM THE NR 4 BEARING AREA WHICH HAS ALLOWED OIL TO ACCUMULATE IN THE HPT, STAGE 1 AND STAGE 2 HUBS.  THIS OIL HAS IGNITED WHILE THE ENGINE/ROTOR HAS BEEN STATIONARY THEREFORE CREATING A "HOTSPOT" ON THE INNER AIR SEAL AND THE HPT STAGE 2 HUB.  TO PREVENT RECURRENT: OIL IN TURBINE MODS IAW AD 99-13-01 & AD 2008-14-15.  SB 72-0190, 72-0401, 72-0434, 72-0439, 72-0415, 72-0451 & SB 72-0541 AND SIL190. NOTE: ENGINE HAS BEEN REMOVED SINCE 2010 AND IN STORAGE OF THE LAST 6 YEARS.
